# SDR SWAA2025031494113

- Difficulty date: February 7, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATE ON ACCESS PANEL 333CB AT LT HORIZONTAL STABILIZER 2025-112894 <[01].  TOOL USED P/N: EPOCH 600; S/N: 120357005; CAL DUE: 10-JUN-25.;[02] REPAIRED ACCESS PANEL 333CB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.; [03] REPAIRED ACCESS PANEL 333CB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
